# SDR AALA202211010489

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737-8
- Aircraft serial: 33224
- Aircraft time: 30,612 hours, 12,914 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR IS DIFFICULT TO OPEN / CLOSE. LAVATORY DOOR READJUSTED PER AMM 25-40-00.
